# SDR SWAA060418

- Difficulty date: February 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 65,313 hours, 62,204 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS253831
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH GEAR HANDLE IN DOWN POSITION - 3 RED & 3 GREEN LIGHTS ILLUMINATED.  RECYCLED GEAR HANDLE -  3 RED & 3 GREEN LIGHTS STILL ILLUMINATED.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER POSITION SWITCH PER MM.  OPS CHECKED GOOD.
